MAUDE Adverse Event Report: TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR

TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number H93863
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that (20) trifurcated fluid transfer tube sets had holes in the overpouch.It was further reported that there was no damaged to the shipping carton.This issue was identified during inspection.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: device manufacture date: may 25, 2021 - may 26, 2021.H10: only one (1) actual sample was received for evaluation.Visual inspection using magnification verified damaged primary packaging of a small tear/hole in the back side near the edge of the primary packaging with scuff marks in surrounding area from the inside.The reported condition was verified for the returned samples.The cause of the condition was not determined.However, the possible causes include damage sustained during transport or during customer handling.The remaining nine-teen (19) samples were not received for evaluation; therefore, a device analysis could not be completed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUBE SET, STD VOL, TRIFURC, ST
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12468117
Report Number1416980-2021-05688
Device Sequence Number4892412
Product Code FPA
UDI-Device Identifier00085412476698
UDI-Public(01)00085412476698
Combination Product (Y/N)Y
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K062909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2024
Device Catalogue NumberH93863
Device Lot Number60299273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date10/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1